# SDR 2000ZZZX76

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 051507558
- Condition: Misinstalled
- Location: Fuselage
- Part time: 93 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3 INSPECTION, REMOVED RT AFT TRIM PANEL AND FOUND 1 ATTACH SCREW WAS DRILLED THROUGH DOORPOST STRUCTURAL RIVET.  REPLACED RIVET AND RELOCATED PANEL ATTACH SCREW WITH NEW TRIM PANEL.
